Translator Disclaimer
2021 Diffusion regime with a high and oscillating field
Thierry Goudon
Tunisian J. Math. 3(2): 395-445 (2021). DOI: 10.2140/tunis.2021.3.395

Abstract

We investigate the behavior of solutions of simple linear kinetic equations, subjected to a strong and fast time-oscillating force field, in the diffusion regime. We consider quasiperiodic oscillations. The asymptotic behavior is governed by a convection-diffusion equation, for which we can identify the effective coefficients.

Citation

Download Citation

Thierry Goudon. "Diffusion regime with a high and oscillating field." Tunisian J. Math. 3 (2) 395 - 445, 2021. https://doi.org/10.2140/tunis.2021.3.395

Information

Received: 24 October 2019; Revised: 4 January 2020; Accepted: 28 January 2020; Published: 2021
First available in Project Euclid: 22 December 2020

MathSciNet: MR4190472
Digital Object Identifier: 10.2140/tunis.2021.3.395

Subjects:
Primary: 35B27
Secondary: 35Q20, 35Q35, 82C40, 82D10

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
51 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 2 • 2021
MSP
Back to Top